# SDR REXA2014112601164

- Difficulty date: November 26, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Striker
- Part number: CN6243084201
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100 RT ENG LOWER CORE COWL BLOW OFF DOOR STRIKER SHOWS WEAR.  R & R STRIKER AT RT LOWER CORE COWL BLOW OFF DOOR.  PN CN624-3084-201 IAW SRM 51-42-06-001-001-A01 STEP 9 & SRM 51-42-10-001-001-A01 STEP 8.
